RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 2, Pages 302–312 (Mi mz11171)  

This article is cited in 3 scientific papers (total in 3 papers)

On Fully Inert Subgroups of Completely Decomposable Groups

A. R. Chekhlov

Tomsk State University

Abstract: The completely decomposable torsion-free Abelian groups with finitely many homogeneous components for which every fully inert subgroup is commensurable with a fully invariant subgroup are described.

Keywords: fully inert subgroup, fully invariant subgroup, commensurable subgroups, completely decomposable group, index of a subgroup.

DOI: https://doi.org/10.4213/mzm11171

Full text: PDF file (460 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:2, 365–373

Bibliographic databases:

UDC: 512.541
Received: 22.03.2016

Citation: A. R. Chekhlov, “On Fully Inert Subgroups of Completely Decomposable Groups”, Mat. Zametki, 101:2 (2017), 302–312; Math. Notes, 101:2 (2017), 365–373

Citation in format AMSBIB
\Bibitem{Che17}
\by A.~R.~Chekhlov
\paper On Fully Inert Subgroups of Completely Decomposable Groups
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 2
\pages 302--312
\mathnet{http://mi.mathnet.ru/mz11171}
\crossref{https://doi.org/10.4213/mzm11171}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3608026}
\elib{http://elibrary.ru/item.asp?id=28172149}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 2
\pages 365--373
\crossref{https://doi.org/10.1134/S0001434617010394}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000396392700039}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85015670292}


Linking options:
  • http://mi.mathnet.ru/eng/mz11171
  • https://doi.org/10.4213/mzm11171
  • http://mi.mathnet.ru/eng/mz/v101/i2/p302

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Chekhlov, “On Strongly Invariant Subgroups of Abelian Groups”, Math. Notes, 102:1 (2017), 106–110  mathnet  crossref  crossref  mathscinet  isi  elib
    2. A. R. Chekhlov, “Intermediately fully invariant subgroups of abelian groups”, Siberian Math. J., 58:5 (2017), 907–914  mathnet  crossref  crossref  isi  elib  elib
    3. U. Dardano, D. Dikranjan, S. Rinauro, “Inertial properties in groups”, Int. J. Group Theory, 7:3 (2018), 17–62  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:552
    References:47
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020